# SDR 99ZZZX4356

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 333-360
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS DOUBLER REPAIR AT FORWARD RIGHT JACK PAD AREA, STR 19R TO STR 24R STA 333 TO STA 360 DO NOT HAVE PROVISIONS FOR JACK PAD (HOLES).  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.
